International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 3, Pages 179-185
Singular points and Lie rotated vector fields
School of Electric Power, Shanghai Jiaotong University, Shanghai 200030, China
Received 2 April 1999
Copyright © 2000 Jie Wang and Chen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper gives the definition of Lie rotated vector fields in the
plane and the conditions of movement of singular points on Lie
rotated vector fields with variable parameters.